# SDR A6WA200340100

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Out Of Position
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT MASTER WARNING WOULD COME ON INTERMITTENTLY AND REPEATEDLY IN FILGHT 31,000 FEET. COMPLIED WITH QRH MSS EXTINGUISHING 55 PERCENT N1 LEFT ENGINE.  STRAIGHTENED WIRE AT 14TH STAGE BLEED AIR DUCT AND TIGHTENED CLAMP AT AIR SWITCH.  RAN ENGINE, OPERATIONAL CHECK GOOD.  (M)
